# SDR CA951018027

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Doubler
- Part number: 07310271
- Condition: Cracked
- Location: Lh Side
- Part time: 3,190 hours
- Component: Cessna, 07310294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND DURING INSPECTION ON THE LEFT HAND SIDE OF THE RECESS FOR THE TORQUE TUBE. REFERENCE SB 95-2.
